# SDR 2007UALA02421

- Difficulty date: July 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER SPLICE IS CRACKED AT LOWER FLANGE AND UPPER FLANGE BS360 STR 15L.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED STRINGER SPLICE 15L AT STA 360.
